# SDR IPXA2015030686697

- Difficulty date: February 19, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 21,672 hours, 14,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32154
- Condition: Dented
- Location: Bs 1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-11, EXTERIOR FUSELAGE SKIN DENTED APPROXIMATELY BS 1850, BELOW S18R. REPAIRED IAW EO B757-5330-56877-A AND REO G18789, REV A.
